# SDR DALA1163783231

- Difficulty date: November 10, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 5,161 hours, 2,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53113085201
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE A/C SUSTAINED SEVERAL BIRD STRIKES IN NOSE AREA.  RETURNED TO MSP.  DAMAGE TO FRAME 1 BULKHEAD OUTER CHORD ANGLE.  REPAIR IN PROGRESS PER ER/A 497824-14 ON N/R CARD #59(L/P 0398836).
